# SDR 2010FA0000351

- Difficulty date: June 10, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B007263
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WORN AT OUTER SKIN AND FLANGE OF FRAME.  MINOR REPAIR ACCOMPLISHED BY TRIM OF DAMAGED SKIN AND FRAME AND INSTALL FILER AND REPAIR ANGLE AND REPAIR DOUBLER.
